# SDR CHQ000125

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N294
- Make and model: Emb EMB-145
- Aircraft serial: 145497
- Aircraft time: 975 hours, 809 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPOILER FAIL MESSAGE ON EICAS.  REMOVED AND REPLACED SPOILER CONTROL UNIT, SPOILER SYSTEM TESTS GOOD AT THIS TIME.
